Finite groups whose 2-local 3-rank does not exceed one
Algebra i logika, Tome 22 (1983) no. 3, pp. 297-307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_3_a3,
author = {N. D. Podufalov},
title = {Finite groups whose 2-local 3-rank does not exceed one},
journal = {Algebra i logika},
pages = {297--307},
year = {1983},
volume = {22},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_3_a3/}
}
N. D. Podufalov. Finite groups whose 2-local 3-rank does not exceed one. Algebra i logika, Tome 22 (1983) no. 3, pp. 297-307. http://geodesic.mathdoc.fr/item/AL_1983_22_3_a3/